# SDR SWAA2015022336790

- Difficulty date: February 19, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 34,991 hours, 20,478 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW FWD BULKHEAD VERTICAL PRESS WEB CRACKED AT BS 663, LBL 42.5.  REPAIRED WEB IAW EA.
